# SDR CA010522025

- Difficulty date: May 1, 2001
- Submitted: May 25, 2001
- Operation: General aviation
- Make and model: Bell 212
- Aircraft time: 17,708 hours
- Engine: Pwa PT6T3
- System (JASC): 3210 · Main Landing Gear
- Part: Crosstube
- Condition: Broken
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) HELICOPTER WAS ON A HELI SKIING JOB. THE JOB DESCRIPTION IS LOW HOURS BUT LOTS OF LANDINGS IN SNOW. THE PILOT HAD A RATHER ABRUPT LANDING ON ONE OF THE LANDING SITES (NOT HARD BUT NOT SMOOTH). AT THE NEXT LANDING THE PILOT HEARD A LOUD BANG AND IT WAS NOTED THAT THE SKID TUBE ON THE LEFT SIDE OF THE AIRCRAFT WAS NO LONGER PARALLEL WITH THE AIRCRAFT, THE SKID TUBE WAS DETACHED FROM THE REAR CROSS TUBE BUT STILL ATTACHED TO THE FRONT CROSS TUBE, A CRIB OR SUPPORT WAS BUILT TO ALLOW THE AIRCRAFT TO LAND AND SHUT DOWN WITH NO INCIDENT. THE HELICOPTER HAD BROKEN THE LOW AFT CROSS TUBE NEAR THE SKID TUBE ATTACHMENT SADDLE ON THE LEFT SIDE.
